Terry's Blog

Terry's Blog

Take notice of the signs and symptoms after taking a new medication.


When it comes to drug side effects, among the most widely recognized are nausea, fatigue, headache and dizziness.  But the eyes are often overlooked, a body part which usually is not related to new medication.  In some cases, symptoms can be just annoying but in others, including an increased risk of cataracts and glaucoma, they can threaten the health of your eyes and in some cases the damage can persist even after you take the medication.  The most common drugs to cause side effects are alpha blockers, the drugs that are commonly prescribed to lower blood pressure and improve urine flow in men with enlarged prostate glands.  The popular SSRIs such as Prozac, Zoloft, Lexapro and Paxil can reduce the body’s natural secretion as found in healthy eyes.  If you experience any of these symptoms, do no disregard them, mention them to your physician.

Socialize
Website by Webfitters